# SDR 06FDEA0240

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310
- Aircraft serial: 549
- Aircraft time: 31,487 hours, 11,082 cycles
- Engine: Pwa PW4152
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Contaminated
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORT ACFT WILL TAKE AN ATTITUDE OF 3  DEGREES NOSE UP AT ALL PHASES OF FLIGHT ANY TIME.  THE AUTO PILOT IS DISCONECTED.  OPEN T.H.S ACCESS PANEL AND NOTICED ACCUMULATION OF  WATER ABOUT 14 INCHES HIGH RIGHT BEHIND PRESSURE  BULKHEAD. UNPLUGED DRAIN IN ORDER TO CLEAR WATER OF  THE COMPARTMENT. APPROXIMATELY 75 GALLONS OF WATER  WERE DRAINED.  TAKING INTO ACCOUNT A GALLON OF WATER  WEIGHTS 8.3 LBS  IT WOULD BE APPROX 622LBS  OF  WEIGHT PLUS ARM LEVERAGE THAT IS THE MOST PROBABLE CAUSE FOR THE NOSE UP ATTITUDE OF THE AIRPLANE.
